Patient :I am on Seasonale, a birth control pill that only makes me have my period once every 3 months. Well the last time, I "skipped" my period for about 2 maybe 3 weeks because I was going on vacation and did not want to be annoyed of my period. Finally on July 23rd or possibly the 24th (I don't exactly remember) I started my period It lasted about 4 days. Then on the 5th I started my period randomly again even though I was taking the pill properly. This lasted 3 days, and I think I may have had some mild cramps, but I could also be confusing it with my period of the 24th...Then on Saturday the 9th I had sex and when I got home afterwards and went to the bathroom I noticed some brown blood maybe? I thought maybe it was just because we went too hard but this brown discharge has not stopped yet.. Any ideas if I am over thinking?
Symptoms: Brown discharge, possible spotting, tiredness, dry mouth, dizzy when getting up in the morning, mild cramps,
Thank you for your question. It is possible that the discharge that you experienced could to sexual intercourse or the an irregular menstrual cycle caused by your oral contraceptive medication. This is commonly observed due to hormonal fluctuations. It is possible that you may not have become pregnant however, if your symptoms worsen and you notice increase amounts of bleeding which is not similar to your regular period, please see your doctor to be examined. You may also be required during your visit to conduct a pregnancy test to be certain that you are not pregnant.
Thank you for choosing AskTheDoctor.com
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.